# SDR GUUA06060701

- Difficulty date: June 6, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- Aircraft time: 35,432 hours, 37,307 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED LANDING GEAR SYSTEM, "A" LIGHTS FLICKERED ON AND OFF DURING CRUISE.  CLEANED ALL LANDING GEAR PROXIMITY SENSORS.  OPERATIONAL CHECKS SATISFACTORY.
